Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Real algebraic variety structures on P. L. manifolds


Authors: Selman Akbulut and Henry C. King
Journal: Bull. Amer. Math. Soc. 83 (1977), 281-282
MSC (1970): Primary 26A78; Secondary 57C25
DOI: https://doi.org/10.1090/S0002-9904-1977-14307-3
MathSciNet review: 0440560
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 26A78, 57C25

Retrieve articles in all journals with MSC (1970): 26A78, 57C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14307-3